# SDR UALA2013040902379

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,518 hours, 15,610 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Handle
- Condition: Missing
- Location: T/R Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER LOCKING ACTUATOR ASSY FOUND MISSING HANDLE ASSY.   ACCOMPLISHED INSTALLATION OF MISSING PARTS ON NR 1 ENGINE O/B TR SYNC ACTUATOR AS PER MM.  SYSTEM OPS CHECKED OKAY.
